# SDR AALA970299

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMERGENCY EXIT LIGHT AT PAX SEAT 28H INOPERATIVE.  RESECURED LOOSE EMERGENCY EXIT LIGHT AT PAX SEAT 28H.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
